# SDR REXA2017081800890

- Difficulty date: August 14, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 26,657 hours, 25,289 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P926
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN, APU FAULT CAUTION MESSAGE. ABOUT TO PUSH APU SHUT DOWN, RAMP SAID APU HAD FIRE AND SMOKE COMING OUT OF IT.  APU WENT FROM 100% TO 0% IN A SECOND.  CONTINUE FROM ABOVE ABOUT TO PUSH,  SMELLED SMOKE IN THE COCKPIT ALONG WITH A VIBRATION.  RAMP TOLD US THERE WAS FIRE AND SMOKE COMING FROM THE APU.   REMOVED ELECTRICS FROM APU AND BLEED AIR SECURED APU.  NO FIRE INDICATION ON EICAS.  PERFORMED INSPECTION OF APU INLET IAW AMM 49-14-01, NO DEFECTS NOTED. PERFORMED DETAIL INSP OF INSPECTION OF THE APU INTAKE DOOR IAW 49-14-01, NO DEFECTS NOTED. CHECK APU DUCTS, TURBINE HOUSING AND GVI OF APU IAW AMM 49-20-00, NO DEFECTS NOTED.   REMOVED AND REPLACED THE APU IAW 200-49-10-00. OPS CHECKED GOOD.
